ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Divide-and-Correct Algorithm for Division in a Negative Base

Chakrabarti, S (1974) Divide-and-Correct Algorithm for Division in a Negative Base. In: IEEE Transactions on Computers, C 23 (9). pp. 981-983.

[img] PDF
getPDF.pdf - Published Version
Restricted to Registered users only

Download (398kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...


A divide-and-correct algorithm is described for multiple-precision division in the negative base number system. In this algorithm an initial quotient estimate is obtained from suitable segmented operands; this is then corrected by simple rules to arrive at the true quotient.

Item Type: Journal Article
Publication: IEEE Transactions on Computers
Publisher: IEEE
Additional Information: Copyright 1974 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Dec 2009 10:42
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ac.in/id/eprint/23161

Actions (login required)

View Item View Item